# SDR 2004F00267

- Difficulty date: July 7, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N29JS
- Make and model: Piagio P180
- Aircraft serial: 1046
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Part number: 5800311064
- Condition: Cracked
- Location: Rt Mlg
- Part time: 596 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY WAS FOUND DURING A SCHEDULED INSPECTION, NO FURTHER DAMAGE WAS NOTED IN THE SURROUNDING AREAS DURING INSPECTION PROCESS.  (M)
